# SDR SWIA202052811

- Difficulty date: August 20, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Roll Pin
- Condition: Migrated
- Location: Pax Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL-PIN IN PAX DOOR HINGE HAS MIGRATED AND GOUGED THE LAST (AFT) LUG LAND ON THE PAX DOOR HINGE FUSELAGE SIDE.  C-CHECK RO 9/27/2020.  PAX DOOR HINGE FUSELAGE SIDE FOUND TO BE OUT OF LIMITS.  ALL LUGS INNER HOLES ARE OVER SIZES TOOL NR TUC8495, IAW BOMBARDIER REO.
